# SDR DALA2016052704160

- Difficulty date: May 26, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 84-85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON UPPER SKIN LOCATED BETWEEN FRAME 84 TO FRAME 85 AND STR 2L TO STR 3L ON TAIL, PERFORMED PERMANENT REPAIR ON UPPER SKIN LOCATED BETWEEN FRAME 84 TO FRAME 85 AND STR 2L TO STR 3L ON TAIL IAW SRM 53-51-11, PARA 5B, FIG 203, SHEET 1.
